Teacher Details

Katre Shashikant Anant

Department Of Mathematics

sakatre@math.unipune.ac.in


1)    Yahyaei, L., Katre, S.A. (2020). Dimension of a lobster. AKCE International Journal of Graphs and Combinatorics, 17 (1), 407-413. ISSN(print/online): 0972-8600, URL/DOI: http://dx.doi.org/10.1016/j.akcej.2018.08.001
2)    Shinde, P.N., Faruqi, S., Katre, S.A. (2020). On set graphs. Bulletin of the Institute of Combinatorics and its Applications, 88, 65-77. ISSN(print/online): 1183-1278/2689-0674, URL/DOI: https://luca-giuzzi.unibs.it/ICA/Volumes/88/Reprints/BICA2019-11-Reprint.pdf
3)    Katre, S.A., Krishnamurthi, D. (2020). Matrices over non-commutative rings as sums of powers. Linear and Multilinear Algebra, 1-6. ISSN(print/online): 0308-1087/1563-5139, URL/DOI: http://dx.doi.org/10.1080/03081087.2020.1748856
4)    Faruqi, S., Katre, S.A., Garg, M. (2020). Pseudo orthogonal Latin squares. Diskretnaya Matematika, 32 (3), 113-129. ISSN(print/online): 0234-0860/2305-3143, URL/DOI: http://dx.doi.org/10.4213/dm1615
5)    Faruqi, S., Katre, S.A., Sarvate, D.G. (2018). On edge decompositions of a complete graph into smaller complete graphs. Journal of Combinatorial Mathematics and Combinatorial Computing, 106, 83-107. ISSN(print/online): 0835-3026.
6)    Yahyaei, L., Katre, S.A. (2017). Representation number of a caterpillar. Journal of Combinatorial Mathematics and Combinatorial Computing, 101, 47-57. ISSN(print/online): 0835-3026.
7)    Katre, S.A., Yahyaei, L., Arumugam, S. (2017). Coprime Index of a Graph. Electronic Notes in Discrete Mathematics, 60, 72-82. ISSN(print/online): 1571-0653, URL/DOI: http://dx.doi.org/10.1016/j.endm.2017.06.011
8)    Katre, S., Garge, A. (2013). Matrices over commutative rings as sums of 𝑘-th powers. Proceedings of the American Mathematical Society, 141 (1), 103-113. Google Scholar Citations: 1, ISSN(print/online): 0002-9939/1088-6826, URL/DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11297-3
9)    Shirolkar, D., Katre, S.A. (2011). Jacobi sums and cyclotomic numbers of order l2. Acta Arithmetica, 147 (1), 33-49. Google Scholar Citations: 2, WoS Citations: 1, ISSN(print/online): 0065-1036/1730-6264, URL/DOI: http://dx.doi.org/10.4064/aa147-1-2
  

Publications Before 2011


10)    Tanti, J., Katre, A.S. (2010). Euler's criterion for Septic nonresidues. International Journal of Number Theory, 6 (6), 1329-1347. Google Scholar Citations: 2, ISSN(print/online): 1793-0421/1793-7310, URL/DOI: http://dx.doi.org/10.1142/S1793042110003563
11)    Katre, S.A., Rao, R.A., Sheth, D.N. (2009). Solving linear systems via Pfaffians. Linear Algebra and its Applications, 430 (4), 968-975. Google Scholar Citations: 3, WoS Citations: 1, ISSN(print/online): 0024-3795, URL/DOI: http://dx.doi.org/10.1016/j.laa.2008.09.021
12)    Katre, S.A. (2005). Catalan’s conjecture. Bulletin of the Marathwada Mathematical Society, 6 (2), 25-27. ISSN(print/online): 0976-6049.
13)    Katre, S.A. (2002). The factorisation of xn−1. Bulletin of the Marathwada Mathematical Society, 3, 87-97. ISSN(print/online): 0976-6049.
14)    Katre, S.A. (2001). Twin prime conjecture and generalisations. Bulletin of the Marathwada Mathematical Society, 2, 64-70. ISSN(print/online): 0976-6049.
15)    Katre, S., Khule, S. (2000). Matrices over orders in algebraic number fields as sums of k-th powers. Proceedings of the American Mathematical Society, 128 (3), 671-675. Google Scholar Citations: 6, WoS Citations: 2, ISSN(print/online): 0002-9939/1088-6826, URL/DOI: http://dx.doi.org/10.1090/S0002-9939-99-05206-5
16)    Anuradha, N., Katre, S.A. (1999). Number of Points on the Projective Curves aYl =bXl +cZ l and aY2l =bX2l +cZ2l Defined over Finite Fields, l an Odd Prime. Journal of Number Theory, 77 (2), 288-313. Google Scholar Citations: 14, WoS Citations: 6, ISSN(print/online): 0022-314X, URL/DOI: http://dx.doi.org/10.1006/jnth.1999.2382
17)    Katre, S.A., Anurdha, N. (1997). Explicit evaluation of cyclotomic numbers of prime order. A.V. Prasad Memorial Volume of Ranchi University Mathematical Journal, 28, 77-84. Google Scholar Citations: 4,
18)    Acharya, V.V., Katre, S.A. (1995). Cyclotomic numbers of order 2l, l an odd prime. Acta Arithmetica, 69 (1), 51-74. Google Scholar Citations: 13, WoS Citations: 9, ISSN(print/online): 0065-1036/1730-6264, URL/DOI: http://matwbn.icm.edu.pl/ksiazki/aa/aa69/aa6915.pdf
19)    Katre, S.A. (1989). Cyclotomic numbers and a conjecture of Snapper. Indian Journal of Pure and Applied Mathematics, 20 (2), 99-103. Google Scholar Citations: 3, WoS Citations: 2, ISSN(print/online): 0019-5588/0975-7465, URL/DOI: http://www.new1.dli.ernet.in/data1/upload/insa/INSA_2/20005a6f_99.pdf
20)    Katre, S.A., Rajwade, A.R. (1986). Jacobsthal sums of Prime Order. Indian Journal of Pure and Applied Mathematics, 17 (12), 1345-1362. Google Scholar Citations: 9, ISSN(print/online): 0019-5588/0975-7465, URL/DOI: http://www.new1.dli.ernet.in/data1/upload/insa/INSA_2/20005a50_1345.pdf
21)    Katre, S.A., Rajwade, A.R. (1986). On the Jacobsthal sum φ4 (a) and the related sum ψ8 (a). Annales Universitatis Scientiarium Budapestinensis de Rolando Eötvös Nominatae Sectio Mathematica, 29, 3-7. ISSN(print/online): 0524-9007, URL/DOI: http://annalesm.elte.hu/annales29-1986/Annales_1986_T-XXIX.pdf
22)    Katre, S., Rajwade, A. (1985). Complete solution of the cyclotomic problem in Fq for any prime modulus l, q = pα , p ≡ 1 (mod l). Acta Arithmetica, 3 (45), 183-199. Google Scholar Citations: 31, ISSN(print/online): 0065-1036/1730-6264, URL/DOI: http://matwbn.icm.edu.pl/ksiazki/aa/aa45/aa4531.pdf
23)    Katre, S.A., Rajwade, A.R. (1985). Unique determination of cyclotomic numbers of order five. Manuscripta Mathematica, 53 (1), 65-75. Google Scholar Citations: 8, ISSN(print/online): 0025-2611/1432-1785, URL/DOI: http://dx.doi.org/10.1007/BF01174011
24)    Katre, S.A., Rajwade, A.R. (1985). Euler’s criterion for quintic nonresidues. Canadian Journal of Mathematics, 37 (5), 1008-1024. Google Scholar Citations: 5, ISSN(print/online): 0008-414X/1496-4279.
25)    Katre, S.A., Rajwade, A.R. (1983). On the Jacobsthal sum φ9 (a) and the related sum ψ9 (a). Mathematica Scandinavica, 53 (2), 193-202. ISSN(print/online): 0025-5521/1903-1807, URL/DOI: https://www.jstor.org/stable/pdf/24491502.pdf?refreqid=excelsior%3A3064d7d77c1564bffa45008e6f2d04cf